Ravencon 2015 @ DoubleTree by Hilton Hotel Richmond, 1021 Koger Center Boulevard, North Chesterfield, Virginia

Sessions | Timetable | Tags | People

Paula S. Jordan

Participating in Events:
After the First Draft: The Next Step for the Aspiring Writer Friday 20:00 until Friday 22:00 (120 Minutes)
Reading: Paula S. Jordan Friday 22:00 until Friday 23:00 (60 Minutes)
Tips for Aspiring Writers Saturday 11:00 until Saturday 12:00 (60 Minutes)
Let's Build a Space Habitat Sunday 13:00 until Sunday 14:00 (60 Minutes)